Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 76, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 8, 2015, 3:48 AM CST. It took effect at Nov 8, 2015, 9:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2015, 3:48 AM CST (09:48 UTC)
- In effect from
- Nov 8, 2015, 9:00 AM CST
- Expired
- Nov 9, 2015, 3:35 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
253 WHUS73 KGRB 080948 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CST SUN NOV 8 2015 ...GUSTY SOUTHWEST WINDS WILL PRODUCE BUILDING WAVES... .SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND PRODUCE WAVES HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. LMZ521-541-081800- /O.NEW.KGRB.SC.Y.0076.151108T1500Z-151109T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 348 AM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST MONDAY. * WINDS...FROM THE SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
295 WHUS73 KGRB 081511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 AM CST SUN NOV 8 2015 ...GUSTY SOUTHWEST WINDS WILL PRODUCE BUILDING WAVES... .SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND PRODUCE WAVES HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. LMZ521-541-082315- /O.CON.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 911 AM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...FROM THE SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...INCREASING TO 3 TO 5 FEET. THE LARGEST WAVES WILL BE TOWARDS THE NORTH...PARTICULARLY NEAR THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
369 WHUS73 KGRB 082247 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 PM CST SUN NOV 8 2015 ...GUSTY SOUTHWEST WINDS WILL PRODUCE BUILDING WAVES THROUGH LATE TONIGHT... .SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT THROUGH LATE TONIGHT. LMZ521-541-090700- /O.CON.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 447 PM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...FROM THE SOUTHWEST OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. * WAVES...INCREASING TO 3 TO 5 FEET. THE LARGEST WAVES WILL BE TOWARDS THE NORTH...PARTICULARLY NEAR THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
940 WHUS73 KGRB 090249 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 849 PM CST SUN NOV 8 2015 ...GUSTY SOUTHWEST WINDS WILL CONTINUE TO PRODUCE HIGH WAVES THROUGH LATE TONIGHT... .SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE TO PRODUCE HIGH WAVES HAZARDOUS TO SMALL CRAFT THROUGH LATE TONIGHT. LMZ521-541-091100- /O.CON.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 849 PM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...FROM THE SOUTHWEST OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. * WAVES...3 TO 5 FEET. THE LARGEST WAVES WILL BE TOWARDS THE NORTH...PARTICULARLY NEAR THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
220 WHUS73 KGRB 090935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST MON NOV 9 2015 ...WINDS AND WAVES ARE DIMINISHING... .WINDS AND WAVES WILL NOT BE AS STRONG AS YESTERDAY AND SHOULD NOT POSE A HAZARD TO SMALL CRAFT. LMZ521-541-091045- /O.CAN.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 335 AM CST MON NOV 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. .WINDS AND WAVES WILL NOT BE AS STRONG AS YESTERDAY AND SHOULD NOT POSE A HAZARD TO SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:27 AM CST, 21 minutes earlier.
Area forecast discussion, Nov 8, 3:27 AM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 327 AM CST SUN NOV 8 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 327 AM CST SUN NOV 8 2015 VERY QUIET WEATHER FOR THE FIRST TWO DAYS OF THE WEEK WITH A WEAK UPPER RIDGE MOVING ACROSS THE REGION AND LITTLE IN THE WAY OF CLOUDS. WARM ADVECTION WILL BRING TEMPERATURES UP A FEW DEGREES ABOVE NORMAL TODAY AND MONDAY AND LOWS TONIGHT WILL BE HELD UP A BIT BECAUSE OF A STEADY LIGHT BREEZE AT THE SURFACE. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 327 AM CST SUN NOV 8 2015 DRY CONDITIONS SHOULD PERSIST MONDAY NIGHT AND TUESDAY WITH A SURFACE RIDGE ACROSS THE WESTERN GREAT LAKES REGION AS AN UPPER LEVEL SHORT WAVE PASSING WELL SOUTH OF THE AREA. MOISTURE IN ADVANCE OF AN APPROACHING UPPER TROUGH AND DEVELOPING SURFACE LOW WILL BRING A CHANCE FOR SHOWERS TO CENTRAL WISCONSIN LATE TUESDAY NIGHT. SHOWERS ARE LIKELY ACROSS ALMOST THE ENTIRE FORECAST AREA BY WEDNESDAY AFTERNOON...AND THUNDERSTORMS ARE ALSO POSSIBLE...AS THE LOW AND UPPER CYCLONE MOVE TO IOWA. WEDNESDAY NIGHT LOOKS LIKE A PRETTY GOOD BET FOR SHOWERS...WITH A CHANCE OF THUNDER...AS THE LOW MAKES ITS WAY ACROSS WISCONSIN. RAIN CHANCES START TO WIND DOWN ON THURSDAY AS THE SYSTEM STARTS TO MOVE AWAY FROM THE AREA. HOWEVER...PRECIPITATION CHANCES CONTINUE IN THE FAR NORTHERN AND EASTERN PARTS OF THE FORECAST AREA THROUGH FRIDAY IN COLDER AIR IN THE CYCLONIC FLOW AROUND THE SURFACE AND UPPER LEVEL SYSTEMS. EXPECT MOSTLY SNOW SHOWERS OR A MIX OF RAIN AND SNOW IN FAR NORTH CENTRAL WISCONSIN...AND RAIN OR A MIX FARTHER TO THE EAST AND SOUTH. TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE NORMAL FOR TUESDAY AND WEDNESDAY AHEAD OF THE APPROACHING SYSTEM...BEFORE COOLING OFF TO NEAR OR A BIT ABOVE NORMAL STARTING THURSDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1028 PM CST SAT NOV 7 2015 VFR CONDITIONS TO PREVAIL OVERNIGHT INTO SUNDAY. A BRIEF PERIOD OF LLWS CONDITIONS ARE POSSIBLE SUNDAY MORNING FROM 10Z TO 16Z OVER CENTRAL AND NORTH CENTRAL WISCONSIN. THEN WEST WINDS WILL TURN GUSTY AGAIN FROM 16Z TO 21Z ON SUNDAY...THEN DIMINISH AGAIN LATE SUNDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......TDH
Hazardous weather outlook, Nov 8, 2:13 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 213 AM CST SUN NOV 8 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090815- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 213 AM CST SUN NOV 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-090815- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 213 AM CST SUN NOV 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/MG
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.